MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD COMMUNICATION MODULE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD COMMUNICATION MODULE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2131-01
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: one device was returned.A visual inspection found the device in unused condition.During the functional testing, no device problem was able to be confirmed.The module was operating as intended.No problem found with the wireless connectivity functions of the comm module.Item is a purchased finished good, dhr is at the supplier.
 
Event or Problem Description
It was reported that the cadd solis communication module gives intermittent error.The product fault occurred immediately on use.There was no patient involvement and no patient harm/adverse reported.

Brand Name
CADD COMMUNICATION MODULE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20800380
Report Number3012307300-2024-14189
Device Sequence Number6933317
Product Code FPA
UDI-Device Identifier15019517173864
UDI-Public(01)15019517173864(17)250114(10)19081296
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2025
Device Catalogue Number21-2131-01
Device Lot Number19081296
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown